Path:  Home   >  Publication Information
 
Hedgehog frames and a cardinal extension of normality
     (Journal Article)
<Specific Information> <Reference List>
Type: Journal Article
National /International: International
Title: Hedgehog frames and a cardinal extension of normality
Publication Date: 2019
Authors: - Javier Gutiérrez García
- Imanol Mozo Carollo
- Jorge Picado
- Joanne Walters-Wayland
Journal Name: Journal of Pure and Applied Algebra
Volume: 223
Number: 6
Pages: 2345-2370
Abstract:
Download: Not available
 
     
© 2012 Centre for Mathematics, University of Coimbra, funded by

Science and Technology Foundation

Powered by: rdOnWeb v1.4 | technical support